# SDR USAA920070822

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 57,585 hours, 36,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 727D, S23R.  REPAIRED FUSELAGE SKIN, BS 727D, S23R IAW USAIRWAYS TYPICAL REPAIR 53-50-03A AND B737-300 SRM 53-00-01 REPAIR 31.
